# SDR C2XA98IA153

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: S5357280020800
- Condition: Cracked
- Location: Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE WING TO FUSELAGE FITTING AT FRAME 27 TO HAVE A CRACK INDICATION AT BOLT HOLE NR 3 USING EDDY CURRENT INSPECTION METHOD IAW ATR-42 NDTM 53-56-03.  MAINTENANCE REPAIRED THE CRACK IAW CONTINENTAL EXPERSS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5340-01034.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
